# SDR AWXA200400563

- Difficulty date: May 15, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,436 hours, 7,223 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-03 CHECK GALVANIC CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF LT AFT SHEAR PLATE AT THE AFT END OF Y1292, BETWEEN FR 69 AND FR 70.  MAINTENANCE REMOVED CORRODED LT AFT SHEAR PLATE Y1292 FROM FR 69 TO FR 70;  FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, FIG. 2-3, 8, & 14-17.
